# SDR A6WA201644451

- Difficulty date: October 21, 2016
- Submitted: October 21, 2016
- Operation: Air carrier
- Aircraft: N448AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7814
- Aircraft time: 31,687 hours, 30,641 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 594616
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT SECTION FLOOR EMERGENCY LIGHTS INOP.  ROWS 9 -12.
